首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:A CUBICAL LANGUAGE FOR BISHOP SETS
  • 本地全文:下载
  • 作者:Jonathan Sterling ; Carlo Angiuli ; Daniel Gratzer
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2022
  • 卷号:18
  • 期号:1
  • 页码:1-80
  • DOI:10.46298/lmcs-18(1:43)2022
  • 语种:English
  • 出版社:Technical University of Braunschweig
  • 摘要:We present XTT, a version of Cartesian cubical type theory specialized for Bishop sets à la Coquand, in which every type enjoys a definitional version of the uniqueness of identity proofs. Using cubical notions, XTT reconstructs many of the ideas underlying Observational Type Theory, a version of intensional type theory that supports function extensionality. We prove the canonicity property of XTT (that every closed boolean is definitionally equal to a constant) using Artin gluing.
  • 关键词:cubical type theory;Bishop sets;proof irrelevance;Artin gluing;logical predicates
国家哲学社会科学文献中心版权所有